SciELO - Scientific Electronic Library Online

vol.17 issue2An other uncertainty principle for the Hankel transformOn a Type of Volterra Integral Equation in the Space of Continuous Functions with Bounded Variation valued in Banach Spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


DRAGOMIR, S.S. Refinements of the Generalized Trapezoid Inequality in Terms of the Cumulative Variation and Applications. Cubo [online]. 2015, vol.17, n.2, pp.31-48. ISSN 0719-0646.

Refinements of the generalized trapezoid inequality for functions of bounded variation in terms of the cumulative variation function are given. Applications for selfadjoint operators on complex Hilbert spaces are also provided.

Keywords : Generalized trapezoid inequality; Functions of bounded variation; Cumulative variation; Selfadjoint operators.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License